# SDR SIMA20220501007

- Difficulty date: May 1, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 14,988 hours, 9,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Corroded
- Location: Fr13-14
- Component part number: 17003263001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN GALLEY AREA ON RH CENTER BEAM BETWEEN FR 13-14. (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-ACCOMPLISHED PERMANENT REPAIR ON RH CENTER BEAM IN GALLEY AREA BETWEEN FR 13-14 IAW ERS-EJ-53MR-4525
